# SDR SIMA1861

- Difficulty date: July 4, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N376AE
- Make and model: Saab 340B
- Aircraft serial: 340B376
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A4857
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3880 - LAVATORY SMOKE DETECTION LIGHT CAME ON AFTER TAKEOFF.  LIGHT WAS INTERMITTENT WHEN RETURNING TO DFW.  REMOVED AND INSTALLED LAVATORY SMOKE DETECTOR IAW AMM 26-13-10.  OPS CHECK OK.  (M)
